Couldn't find what you looking for?

TRY OUR SEARCH!

Hi Everyone!

To make the story short.... Im having a problem with my vagina's smell, everytime i will have sex with my boyfriend or before and after my period. I used to take diane but that was like ages ago. I used to take it for 1 year. Is that 1 of the side effect of the pill? Hope someone can answer me about this situation. :$

Loading...

Hi honey! Diane has nothing to do with your odor problem! There are several reasons for vaginal odor they are as follows:

1. Infection - yeast usually
2. Irritation from scented wash or detergent?
3. Being allergic to condoms
4. The PH of your vagina is OFF - too much Base
5. The smell is coming from the smell of your boyfriends semen and your vaginal discharge!
6. Too much moisture and warmth - causing a bad odor like mold!

The first thing I would like you to do is go to your doctors and have him/her give you a Urinary Culture test - this will rule in our out a bladder infection etc. Then ask him/her to do a pap test - to see if you have any vaginal infections? Do NOT douche OK? Also wear cotton underwear, NOTHING scented, NEVER use talcum powder near your vagina, you CAN use rice powder to absorb wetness. Wash the are with shower - don't bathe - and wash with a non soap non scented wash - a good one is Spectrogel, Physoderm, Teraseptic! Air dry as much as possible! And make sure the area is dry before dressing! Hope this helps
Reply

Loading...